# SDR GLBA2012112600114

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE VERTICAL STABILIZER RT FWD SPAR CAP ANGLE CRACKED BY TOP RIVET AT FSS 84.10 AND 20 PERCENT CHORD, .25" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO12-1900-55-060.   MAJOR REPAIR.
